MAUDE Adverse Event Report: MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5307
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the minibore bi-fuse pressure 2 iv connector experienced component separation.The following information was provided by the initial reporter: a mini bore bi-fuse had the main tubing (before it splits into two smaller lumens) separate from the distal segment where it inserts into the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one used bifuse extension set, model mz5307, was received by the customer for investigation.Upon visual inspection, it could be observed that the set's y parallel connector was disconnected from the tubing.No other defects were observed.The customer's complaint that the tubing separated from the distal segment was verified.Visual inspection under magnification was performed on both the internal and external tubing engagement components.It could be identified that an insufficient amount of solvent had been applied to the tubing during the assembly process.A device history record review could not be performed on model mz5307 because a lot number was not provided by the customer.H3 other text : see h.10.

Brand Name
MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12502589
Report Number9616066-2021-52091
Device Sequence Number3398584
Product Code FPA
UDI-Device Identifier50885403230606
UDI-Public50885403230606
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ5307
Device Catalogue NumberMZ5307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1